# SDR DL76L031011

- Difficulty date: November 13, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 31,813 hours, 5,061 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Aft Rt Lav Aisle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EPDC - FOUND ESCAPE PATH EXIT IDENTIFIER SIGN (RED) PULLED LOOSE WITH BROKEN WIRES AT AFT RIGHT LAVATORY, ADJACENT TO AISLE.  RE-ATTACHED LIGHT ASSY PER BOEING STD WIRE PRACTICES.  LIGHT OPERATES OK.
